# SDR SWAA2019062734221

- Difficulty date: June 4, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 144A7100
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER KEEL BEAM STIFFENER CRACKED ON AFT SIDE OF BS. 663, RBL 6.30. / R&R STIFFENER IAW SRM AND DWG.
